# SDR SWAA2019091036747

- Difficulty date: August 14, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT BS 663, RBL 10.  R&R VAPOR BARRIER IAW SRM & DWG.
